Pacific Journal of Mathematics

Direct sum subset decompositions of $Z$.

Carl Swenson

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 629-633.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911630

Mathematical Reviews number (MathSciNet)
MR0357365

Zentralblatt MATH identifier
0306.10031

Subjects
Primary: 10L05
Secondary: 05B10: Difference sets (number-theoretic, group-theoretic, etc.) [See also 11B13]

Citation

Swenson, Carl. Direct sum subset decompositions of $Z$. Pacific J. Math. 53 (1974), no. 2, 629--633. https://projecteuclid.org/euclid.pjm/1102911630


Export citation

References

  • [1] N. G. de Bruijn, On bases for the set of integers, Publ. Math. Debrecen, 1 (1950), 232-242.
  • [2] N. G. de Bruijn, On number systems, Nieuw Arch. Wisk., 4 (1956), 15-17.
  • [3] G. Hajs, Sur la factorisationdes groupes dbeliens, Casopis Pest. Mat. Fys., 74 (1950), 157-162.
  • [4] R. T. Hanson, Complementing pairs of subsets in the plane, Duke Math. J., 36 (1969), 441-449.
  • [5] C. T. Long, Addition theorems for sets of integers,Pacific J. Math., 22 (1967), 107-112.
  • [6] I. Niven, A characterizationof complementingsets of pairs of integers, Duke Math. J., 38 (1971), 193-203.